Sometihing I just want a little guidance on. I am a nurse working for an internal medicine group. I have been having the following Sx that one of our MD's keeps trying to give me Xanax for and telling me I am just stressed. It started about 6 wks ago. Feeling like my heart is doing a flip flop in my chest, throwing occas pvc's on an ekg, tachycardia. MD says stress... then dull ache/pressure about a fist sized area lt. chest, no radiating, SOB when inhaling deeply but again feeling it only in that fist sized area on lt chest, fleeting HA-gone in minutes to seconds, fleeting nausea, tingling fingertips-rt more than lt, the last bp taken when I felt so bad 150/100 p90.While questioning me the MD asked how I slept, well I sleep fine but feel so tired when I get up, everyday.The MD gave me coreg and ordered an overnite pulse ox , telling me I probably have sleep apnea and again saying I have anxiety
. I attached he pulse ox machine while sitting in bed spo2 98% p 88, but when I layed down spo2 dropped to 94% then 91% and the pulse went down to 58-61bpm. I sat up and my numbers went back up. This occurred each time I layed down. I really think the MD is way off but he has it stuck in his head this is anxiety. I will be seeing another MD soon but would like some feed back . Thanks.
It sounds as though you have some fluid overload issue affecting tissue oxygenation. Definetly go see a cardiologist. Although your heart rate is staying within limits, the drop in saturation correlating with a drop in heart from your baseline is an issue.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.